Panadol Extra (Paracetamol/Caffeine) - 500mg/65mg (24 Tablets)

Panadol Extra

CAFFEINE

* Our best price : £ 2.93

Panadol Extra (Paracetamol/Caffeine) relieves pain syndrome (of medium and moderate severity) caused by different reasons. It can be prescribed as an antipyretic agents for acute respiratory viral infections, flu, cold, and infectious diseases.

Brand Name : Panadol Extra
Active Ingredients : CAFFEINE
Manufacturer : GlaxoSmithKline
Country of Origin : Ireland
Intended Patient : Unisex

Customers also like

Panadol Extra (Paracetamol/Caffeine) - 500mg/65mg (24 Tablets) Panadol Extra (Paracetamol/Caffeine) - 500mg/65mg (24 Tablets)
In stock
QTY
* Quantity
1 Pack +
Price / Each
£2.93

Description


Main Use Active Ingredient Marketed Name
Pain syndrome and fever syndrome Paracetamol/Caffeine Panadol Extra

Uses
Panadol Extra (Paracetamol/Caffeine) is a combination medication, containing two active substances: Paracetamol (500mg) and Caffeine (65mg). Its pharmacological effect is based on the action of these two components.

Caffeine produces psychostimulant action, which is determined by its effect over the psychomotor centers in the brain. Caffeine eliminates tiredness and drowsiness, intensifies the effect of analgesic medications, and increases mental performance and physical endurance.

Paracetamol produces analgesic and antipyretic effects. Analgesic action is achieved by means of prostaglandin synthesis and cyclooxygenase enzyme inhibition. Analgesic action is also based on the ability of Paracetamol to affect the transmission of pain impulses in the nervous system and the heat regulation center in hypothalamus.

Panadol Extra (Paracetamol/Caffeine) is taken by mouth and is well absorbed from the lumen of the digestive tract. Peak plasma concentration is registered within 0.5-2 hours after administration. The active substance is metabolized in the liver system. Elimination half-life equals 1-4 hours. The primary elimination pathway is via the kidney system with urine in the form of metabolites.

Panadol Extra (Paracetamol/Caffeine) relieves pain syndrome (of medium and moderate severity) caused by different reasons:

  • Migraine
  • Nerve pain
  • Muscle pain
  • Headache
  • Painful menstruation
  • Joint pain
  • Rheumatic pain

Panadol Extra (Paracetamol/Caffeine) can be prescribed as an antipyretic agents for acute respiratory viral infections, flu, cold, and infectious diseases.

Dosage and Administration
Panadol Extra (Paracetamol/Caffeine) tablets are intended to be taken by mouth. The standard dosage regime implies taking 1-2 tablets 3-4 times per day. It is recommended to maintain the minimum 4-hour time interval between the doses. The maximum single dose should not exceed 2 tablets, while the maximum daily dose should not exceed 8 tablets.

Panadol Extra (Paracetamol/Caffeine) can be used for analgesic purposes for up to 5 days, and for antipyretic purposes – for up to 3 days. Upon your physician's discretion, the duration of treatment and the daily dose may be increased.

If there's no improvement, please consult your physician. It is not recommended to increase the recommended doses without the prior approval of your physician. Make sure to inform your physician if you're taking increased doses of Panadol Extra (Paracetamol/Caffeine), even when there're no adverse symptoms, because long-term effects related to Paracetamol's hepatotoxic action may develop.

Side effects
Panadol Extra (Paracetamol/Caffeine) administration in the recommended doses rarely causes any side effects, however the potential side effects may include:

  • Angioedema
  • Allergic reactions
  • Skin itching
  • Thrombocytopaenia
  • Tachycardia
  • Sleep disorders
  • Agranulocytosis
  • Methaemoglobinaemia
  • Leucopenia
  • Skin rash

Long-term treatment with high doses of Panadol Extra (Paracetamol/Caffeine) increases the risks of nephrotoxic and hepatotoxic damage. Blood counts have to be monitored. When any other negative reactions to the treatment are registered, please make sure you stop taking Panadol Extra (Paracetamol/Caffeine) and seek medical assistance.

Precautions
It is not recommended to consume large quantities of coffee and tea during the treatment with Panadol Extra (Paracetamol/Caffeine), as long as this may lead to the various health problems, such as cardiac arrhythmia, tachycardia, insomnia, and excessive excitement. Panadol Extra (Paracetamol/Caffeine) should be prescribed with caution to patients, suffering from alcohol addiction.

Panadol Extra (Paracetamol/Caffeine) counter indications:

  • Glaucoma
  • Severe atherosclerotic disorders
  • Blood diseases
  • Severe kidney and liver damage
  • Hypersensitivity
  • Constitutional hyperbilirubinemia
  • Pregnancy
  • Glucose-6-phosphate dehydrogenase deficiency
  • Breast feeding
  • Arterial hypertension
  • Sleep disorders
  • Age under 14 years

This product is added. Thank you.

 Please choose your option:

0
My Cart : 0 Items £0.00

Shopping Cart

 

Your cart is empty